# SDR USAA040571

- Difficulty date: September 3, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 63,100 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 5.125 INCH, BS 1720 PLUS 15 INCHES BETWEEN STRINGER 12 AND 13R.  CUT OUT DAMAGE, FABRICATED FLUSH SKIN DOUBLER PER SRM 53-00-01 FIG 206.  (M0
